RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 339, Pages 111–134 (Mi znsl161)  

Limit theorems for nonhomogeneous Ornstein–Uhlenbeck process

O. V. Rusakov, A. N. Chuprunov

Saint-Petersburg State University

Abstract: We describe a construction of a summation scheme with replacements of random variables. We obtain, as a limit, a time nonhomogeneous generalization of Ornstein–Uhlenbeck process. We describe it by a transform of Lamperti type where an arbitrary continuous monotone function is used instead of the exponential one.

Full text: PDF file (291 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 145:2, 4900–4913

Bibliographic databases:

UDC: 519.21
Received: 20.11.2006

Citation: O. V. Rusakov, A. N. Chuprunov, “Limit theorems for nonhomogeneous Ornstein–Uhlenbeck process”, Probability and statistics. Part 10, Zap. Nauchn. Sem. POMI, 339, POMI, St. Petersburg, 2006, 111–134; J. Math. Sci. (N. Y.), 145:2 (2007), 4900–4913

Citation in format AMSBIB
\Bibitem{RusChu06}
\by O.~V.~Rusakov, A.~N.~Chuprunov
\paper Limit theorems for nonhomogeneous Ornstein--Uhlenbeck process
\inbook Probability and statistics. Part~10
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 339
\pages 111--134
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2355405}
\zmath{https://zbmath.org/?q=an:1131.60023}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 145
\issue 2
\pages 4900--4913
\crossref{https://doi.org/10.1007/s10958-007-0324-x}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547666810}


Linking options:
  • http://mi.mathnet.ru/eng/znsl161
  • http://mi.mathnet.ru/eng/znsl/v339/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:315
    Full text:88
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021